# SDR DALA2024072307378

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 10,785 hours, 1,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 DISC: FOUND EXIT MARKER BROKEN. C/A: R/R EXIT MARKER, L3 DOOR PER A330 AMM 33-51. REPINED LIGHT PER A330 ESPM 20-48. (LP: 5631452)
